# SDR USAA920081944

- Difficulty date: October 21, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 28,794 hours, 11,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8357407 FLT NR 511 PHX-OMA EMERGENCY LIGHT FLIGHT ATTENDANT FORWARD FLASHLIGHT INOPERATIVE.  R&R FLASHLIGHT.  OPS CHECK WAS GOOD.
